dc.contributor | Universidade Estadual de Campinas (UNICAMP) | |
dc.contributor | Universidade Estadual Paulista (Unesp) | |
dc.date.accessioned | 2014-05-20T15:23:18Z | |
dc.date.available | 2014-05-20T15:23:18Z | |
dc.date.created | 2014-05-20T15:23:18Z | |
dc.date.issued | 2006-12-15 | |
dc.identifier | Journal of Differential Equations. San Diego: Academic Press Inc. Elsevier B.V., v. 231, n. 2, p. 633-655, 2006. | |
dc.identifier | 0022-0396 | |
dc.identifier | http://hdl.handle.net/11449/34118 | |
dc.identifier | 10.1016/j.jde.2006.08.017 | |
dc.identifier | WOS:000244851200009 | |
dc.identifier | WOS000244851200009.pdf | |
dc.identifier | 6682867760717445 | |
dc.identifier | 0000-0003-2037-8417 | |
dc.description.abstract | In this paper we deal with discontinuous vector fields on R-2 and we prove that the analysis of their local behavior around a typical singularity can be treated via singular perturbation. The regularization process developed by Sotomayor and Teixeira is crucial for the development of this work. (c) 2006 Elsevier B.V. All rights reserved. | |
dc.language | eng | |
dc.publisher | Elsevier B.V. | |
dc.relation | Journal of Differential Equations | |
dc.relation | 1.782 | |
dc.relation | 2,525 | |
dc.rights | Acesso aberto | |
dc.source | Web of Science | |
dc.subject | limit cycles | |
dc.subject | vector fields | |
dc.subject | singular perturbation | |
dc.subject | discontinuous vector fields | |
dc.title | A singular approach to discontinuous vector fields on the plane | |
dc.type | Artículos de revistas | |